# SDR CA960812022

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172P
- Propeller: Mcauly 1C160DTM
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Arm
- Part number: 07430118
- Condition: Cracked
- Location: Lube Fitting
- Part time: 7,147 hours
- Component: Cessna, 0543062206
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE PILOT REPORTED STEERING DIFFICULTY. MAINTENANCE FOUND THE STEERING ARM ASSEMBLY CRACKED AT THE LUBRICATION FITTING.
